# SDR 2004UALA01228

- Difficulty date: December 15, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Condition: Dented
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  FOUND DURING ASPIRATOR INSPECTION THAT BOTH ASPIRATORS HAD DENTED BARRELS. LOW BOTTLE PRESSURE:  CYLINDER ASSEMBLY TEMPERATURE WAS STABILIZED AND GAGE NEEDLE WAS OBSERVED IN CENTER OF GREEN BAND.  CYLINDER ASSEMBLY WAS LEAK CHECKED. NO LEAKS DETECTED. ASPIRATORS BARRELS DENTED. NO EXTERNAL SLIDE DAMAGE OBSERVED.  SLIDE FOLDING PROCEDURE OBSERVED TO HAVE BEEN CORRECTLY PERFORMED PER AIR CRUISER CMM 25-66-02.  IT IS ASSUMED SLIDE PACK WAS OVER-COMPRESSED DURING PACKING PROCEDURE.
